10.1002/(sici)1096-9853(199910)23:12<1195::aid-nag17>3.0.co;2-#
Doi:
10.1002/(sici)1096-9853(199910)23:12<1195::aid-nag17>3.0.co;2-#
Title:
Boundary element analysis of geomechanical fracture
Author: Wilde, A. J.; Aliabadi, M. H.
Year: 1999
Month: 10
Volume: 23
Issue: 12
First_page: 1195
Last_page: 1214
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 4fc042cf6f378b014e487908e7720440
Filesize: 370456
Timeadded: 2014-08-31 21:48:59
Journalid: 9917
Original Link: https://www.wenrao.com/i/25KSCNxxT7i9oKjWz
用户也喜欢
下载榜